Alert archive / Wisconsin / Wind Chill Advisories in 2013
Wind Chill Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Dec 7, 2013, 2:23 PM CST for 6 counties in Wisconsin. It took effect at Dec 7, 2013, 5:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2013, 2:23 PM CST (20:23 UTC)
- In effect from
- Dec 7, 2013, 5:00 PM CST
- Expired
- Dec 8, 2013, 3:39 AM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 072023 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 223 PM CST SAT DEC 7 2013 ...BITTER COLD WIND CHILLS TONIGHT OVER NORTH-CENTRAL WISCONSIN FOLLOWED BY ACCUMULATING SNOW ACROSS THE ENTIRE FORECAST AREA SUNDAY AFTERNOON AND SUNDAY NIGHT... .CLEAR SKIES UNDER ARCTIC HIGH PRESSURE WILL LEAD TO ANOTHER NIGHT OF FRIGID TEMPERATURES AND BITTER COLD WIND CHILLS ACROSS NORTH-CENTRAL WISCONSIN. A STORM SYSTEM WILL QUICKLY APPROACH THE FORECAST AREA ON SUNDAY BRINGING A LARGE SWATH OF SNOW THAT WILL IMPACT CENTRAL WISCONSIN LATE SUNDAY MORNING...THEN SPREAD ACROSS THE REMAINDER OF NORTH-CENTRAL AND NORTHEAST WISCONSIN SUNDAY AFTERNOON. THE SNOW WILL CONTINUE SUNDAY NIGHT...THEN TAPER OFF TO FLURRIES MONDAY MORNING. GENERALLY 3 TO 5 INCHES OF LIGHT FLUFFY SNOW CAN BE EXPECTED TO FALL BY MONDAY MORNING ACROSS THE ENTIRE FORECAST AREA. LOCALLY HIGHER SNOW AMOUNTS...AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE AS SOUTHEAST WINDS OFF LAKE MICHIGAN PROVIDE SOME LAKE ENHANCEMENT THERE. WIZ005-010-011-018-019-080500- /O.NEW.KGRB.WC.Y.0009.131207T2300Z-131208T1200Z/ /O.NEW.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 223 PM CST SAT DEC 7 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY. * THE SNOW WILL BEGIN AROUND MIDDAY SUNDAY AND CONTINUE INTO THE EARLY MORNING HOURS ON MONDAY. * 3 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE HIGHEST AMOUNTS SOUTH OF HIGHWAY 8. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO TONIGHT. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ012-080500- /O.NEW.KGRB.WC.Y.0009.131207T2300Z-131208T1200Z/ /O.NEW.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ FLORENCE- 223 PM CST SAT DEC 7 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY. * THE SNOW WILL BEGIN BY EARLY SUNDAY AFTERNOON AND WILL CONTINUE SUNDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY MORNING. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW TONIGHT. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ030-035-036-080500- /O.NEW.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 223 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY. * THE SNOW IS EXPECTED TO BEGIN BY LATE SUNDAY MORNING AND CONTINUE INTO LATE SUNDAY NIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY MORNING. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ020-021-031-037>040-045-048>050-074-080500- /O.NEW.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 223 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY. * THE SNOW IS EXPECTED TO BEGIN AROUND MIDDAY SUNDAY AND WILL CONTINUE SUNDAY NIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER...LOCALLY HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKESHORE. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ013-022-073-080500- /O.NEW.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 223 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY. * THE SNOW IS EXPECTED TO DEVELOP BY EARLY SUNDAY AFTERNOON AND WILL CONTINUE INTO EARLY MONDAY MORNING. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED WITH THE HIGHEST AMOUNTS NEAR THE LAKE. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ ESB
2 follow-up statements
000 WWUS43 KGRB 080141 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 741 PM CST SAT DEC 7 2013 ...BITTER COLD WIND CHILLS TONIGHT OVER NORTH-CENTRAL WISCONSIN FOLLOWED BY ACCUMULATING SNOW ACROSS THE ENTIRE FORECAST AREA SUNDAY AFTERNOON AND SUNDAY NIGHT... .CLEAR SKIES UNDER ARCTIC HIGH PRESSURE WILL LEAD TO ANOTHER NIGHT OF FRIGID TEMPERATURES AND BITTER COLD WIND CHILLS ACROSS NORTH-CENTRAL WISCONSIN. A STORM SYSTEM WILL QUICKLY APPROACH THE FORECAST AREA ON SUNDAY BRINGING A LARGE SWATH OF SNOW THAT WILL IMPACT CENTRAL WISCONSIN LATE SUNDAY MORNING...THEN SPREAD ACROSS THE REMAINDER OF NORTH-CENTRAL AND NORTHEAST WISCONSIN SUNDAY AFTERNOON. THE SNOW WILL CONTINUE SUNDAY NIGHT...THEN TAPER OFF TO FLURRIES MONDAY MORNING. GENERALLY 3 TO 5 INCHES OF LIGHT FLUFFY SNOW CAN BE EXPECTED TO FALL BY MONDAY MORNING ACROSS THE ENTIRE FORECAST AREA. LOCALLY HIGHER SNOW AMOUNTS...AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE AS SOUTHEAST WINDS OFF LAKE MICHIGAN PROVIDE SOME LAKE ENHANCEMENT THERE. WIZ005-010-011-018-019-080945- /O.CON.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/ /O.CON.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 741 PM CST SAT DEC 7 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * THE SNOW WILL BEGIN AROUND MIDDAY SUNDAY AND CONTINUE INTO THE EARLY MORNING HOURS ON MONDAY. * 3 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE HIGHEST AMOUNTS SOUTH OF HIGHWAY 8. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO TONIGHT. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ012-080945- /O.CON.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/ /O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ FLORENCE- 741 PM CST SAT DEC 7 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... * THE SNOW WILL BEGIN BY EARLY SUNDAY AFTERNOON AND WILL CONTINUE SUNDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY MORNING. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW TONIGHT. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ030-035-036-080945- /O.CON.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 741 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO BEGIN BY LATE SUNDAY MORNING AND CONTINUE INTO LATE SUNDAY NIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY MORNING. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ020-021-031-037>040-045-048>050-074-080945- /O.CON.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 741 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO BEGIN AROUND MIDDAY SUNDAY AND WILL CONTINUE SUNDAY NIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER... LOCALLY HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKESHORE. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ013-022-073-080945- /O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 741 PM CST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO DEVELOP BY EARLY SUNDAY AFTERNOON AND WILL CONTINUE INTO EARLY MONDAY MORNING. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED WITH THE HIGHEST AMOUNTS NEAR THE LAKE. * EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
000 WWUS43 KGRB 080939 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST SUN DEC 8 2013 ...SNOW EXPECTED TODAY AND TONIGHT... .LOW PRESSURE WILL QUICKLY APPROACH THE FORECAST AREA TODAY BRINGING A LARGE SWATH OF SNOW BEGINNING THIS MORNING OVER CENTRAL WISCONSIN...THEN SPREAD ACROSS THE REMAINDER OF NORTH-CENTRAL AND NORTHEAST WISCONSIN BY THE AFTERNOON. THE SNOW WILL CONTINUE TONIGHT...THEN TAPER OFF TO FLURRIES MONDAY MORNING. GENERALLY 3 TO 5 INCHES OF LIGHT FLUFFY SNOW CAN BE EXPECTED TO FALL BY MONDAY MORNING ACROSS THE ENTIRE FORECAST AREA. LOCALLY HIGHER SNOW AMOUNTS...AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE. WIZ005-010-011-018-019-081745- /O.CAN.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/ /O.EXT.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 339 AM CST SUN DEC 8 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST MONDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. THE SNOW WILL BEGIN BY MIDDAY AND CONTINUE INTO THE EARLY MORNING HOURS ON MONDAY. * 2 TO 4 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE HIGHEST AMOUNTS SOUTH OF HIGHWAY 8. * EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND NIGHT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ012-081745- /O.CAN.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/ /O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ FLORENCE- 339 AM CST SUN DEC 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST MONDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. * THE SNOW WILL BEGIN BY EARLY AFTERNOON AND WILL CONTINUE THROUGH TONIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY MORNING. * EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ020-021-031-037>040-045-048>050-074-081745- /O.EXT.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 339 AM CST SUN DEC 8 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO BEGIN BY MID MORNING AND WILL CONTINUE TONIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER... LOCALLY HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKESHORE. * EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ030-035-036-081745- /O.CON.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 339 AM CST SUN DEC 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO BEGIN BY MID MORNING AND CONTINUE TONIGHT. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY MORNING. * EXPECT SNOW COVERED AND SLIPPERY ROADS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ013-022-073-081745- /O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/ NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 339 AM CST SUN DEC 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST MONDAY... * THE SNOW IS EXPECTED TO DEVELOP BY EARLY THIS AFTERNOON AND WILL CONTINUE INTO EARLY MONDAY MORNING. * SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. * EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 7, 11:53 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Dec 7, 11:53 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1153 AM CST SAT DEC 7 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 407 AM CST SAT DEC 7 2013 UPPER PATTERN TO CONTINUE TO SHOW BROAD TROF OVER MUCH OF CONUS WITH HIGH OVER GULF OF ALASKA. FEATURE OF INTEREST THIS PERIOD IS WAVE CURRENTLY MOVING THROUGH NORTHERN CANADA. COLD CONTINUES TO BE THE FORECAST TODAY AND TONIGHT. HIGH PRESSURE TO MOVE INTO STATE WITH WINDS EXPECTED TO GO LIGHT OVERNIGHT. QUESTION WILL BE THE AMOUNT OF CLOUD LATER TONIGHT AND ITS AFFECT ON TEMPS. SYSTEM HAS TO OVERCOME A LOT OF DRY AIR. HAVE LOWERED TEMPS A BIT...ESPECIALLY NORTH WHERE AM THINKING HIGH CLOUDS WILL BE LATE TO ARRIVE. MODELS APPEAR TO BE SLOWING PCPN ARRIVAL A BIT FOR SUN AS WAVE APPROACHES FROM THE WEST. SOUNDINGS SUGGEST DOES NOT SATURATE IN THE EAST UNTIL MID TO LATE MORNING. THINKING WILL SEE SOME VERY LIGHT SNOW THROUGH THE MORNING...WITH STEADIER/LIGHT TO MODERATE SNOW DURING THE AFTERNOON. LIFT PRESENT THROUGH DEEP DENDRITIC GROWTH ZONE. GIVEN THIS AND TEMPS THINKING IS SNOW WILL BE LIGHT AND FLUFFY TYPE. AMOUNTS EXPECTED SUPPORT ADVISORY BUT SINCE SNOW DOES NOT START TIL LATER THIRD PERIOD HAVE DECIDED TO STAY WITH ONLY ONE HEADLINE/WIND CHILL AT THIS TIME. NOT SEEING MUCH SUPPORT FOR LAKE BAND FORMATION IN WIND FIELDS AS THEY REMAIN LIGHT WITH HIGH OVERHEAD INTO SUN MORNING. LAYER OF EAST TO SOUTHEAST WINDS INCREASE LATER IN AFTERNOON. LOOKS TO BE MORE OF A LAKE ENHANCEMENT SCENARIO. WILL HAVE 1 TO 2 INCH HIGHER TOTALS WITH ENHANCEMENT OVER THE EAST. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 407 AM CST SAT DEC 7 2013 AMPLIFIED MEAN FLOW TO PREVAIL THRU THE MIDDLE OF NEXT WEEK BEFORE THE FLOW SPLITS OVER THE ERN PACIFIC AND BRINGS A DIFFERENT AIR MASS TO NE WI. INITIAL ACCUMULATING SNOW EVENT TO BE EXITING THE REGION ON MON...TO BE FOLLOWED BY A PAIR OF WEAKER SYSTEMS ON TUE AND TOWARD NEXT WEEKEND. ARCTIC AIR MASS TO BRIEFLY ABATE...BUT MAKE ANOTHER APPEARANCE MID-WEEK. AS THE PATTERN BREAKS DOWN... TEMPS COULD MAKE A RUN TOWARD NORMAL LEVELS. THE SFC LOW IS NOW FCST TO TRACK TOWARD NRN SECTIONS OF LK HURON SUNDAY NGT...ACCOMPANIED BY A MID-LEVEL SHORTWAVE TROF AND FAVORABLE UPR JET DYNAMICS. SNOW TO ALREADY BE FALLING WITH THE STRONGEST LIFT/FORCING OCCURRING DURING THE EVENING HOURS... ESPECIALLY OVER THE SE HALF OF THE FCST AREA. ADDITIONAL ACCUMULATIONS TO RANGE FROM 1 TO 3 INCHES OVER CNTRL WI...TO 3 TO 5 INCHES ALONG LAKE MI DUE TO AN INITIAL LAKE ENHANCEMENT BEFORE WINDS SHIFT TO THE W-NW. ANY LEFTOVER LIGHT SNOW OVER NE WI SHOULD EXIT EARLY MON MORNING AS THE ENTIRE SYSTEM QUICKLY HEADS TOWARD E-CNTRL ONTARIO. ANOTHER SURGE OF ARCTIC AIR WL SWEEP ACROSS WI ON BLUSTERY WEST WINDS AND THIS MAY LEAD TO BLOWING/DRIFTING OF THE NEW SNOW...ESPECIALLY ON NORTH-SOUTH ROADWAYS. THE ONSET OF CAA WL PREVENT MUCH OF ANY TEMP RISE ON MON WITH READINGS REMAINING IN THE TEENS TO AROUND 20 DEGS WITH WIND CHILLS IN THE SINGLE DIGITS ABOVE OR BELOW ZERO. A WEAK SFC RDG SLIDES ACROSS WI MON EVENING AND WL BRIEFLY ALLOW SKIES TO BECOME PARTLY CLOUDY. HOWEVER...MDLS CONT TO SHOW A FAST- MOVING...COMPACT SHORTWAVE TROF TO DIG INTO THE WRN GREAT LAKES LATER MON NGT. CLOUDS WL BEGIN TO INCREASE ONCE AGAIN OVER NE WI WITH SUFFICIENT FORCING TO AT LEAST BRING A SMALL CHC OF LIGHT SNOW TO CNTRL WI DESPITE A LACK OF MOISTURE. THE INCREASE IN CLOUDS WL PREVENT A COMPLETE COLLAPSE IN TEMPS...HOWEVER IT WL STILL BE VERY COLD WITH READINGS RANGING FROM THE SINGLE DIGITS ABOVE ZERO NEAR LAKE MI...TO AROUND 10 BELOW ZERO OVER N-CNTRL WI. THIS SYSTEM IS FCST TO MOVE PRIMARILY THRU NRN SECTIONS OF THE GREAT LAKES ON TUE...THUS SLIGHTLY HIGHER POPS FOR NRN WI. DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATION...HOWEVER THIS SYSTEM WL PULL THE NEXT SURGE OF ARCTIC AIR INTO WI WITH 8H TEMPS DROPPING TO AROUND -20C BY 00Z WED. MAX TEMPS FOR TUE WL AGAIN BE A GOOD 10 TO 20 DEGS BELOW NORMAL. THE NEXT ARCTIC HI PRES AREA IS EXPECTED TO MOVE SE INTO THE NRN PLAINS TUE NGT WITH AN EWD EXTENSION TOWARD THE WRN GREAT LAKES. SKY CONDITIONS ARE FCST TO BECOME PARTLY CLOUDY OVRNGT AND WITH THE ARCTIC AIR MASS FIRMLY IN PLACE AND A SNOWPACK ON THE GROUND... TEMPS SHOULD HAVE NO PROBLEM FALLING BELOW ZERO AWAY FROM LAKE MI. IN FACT...MAY NEED TO LOWER VALUES ACROSS CNTRL WI INTO THE TEENS BELOW ZERO. WHEN ONE ADDS A WEST WIND OF 10 TO 15 MPH...WE COULD BE LOOKING AT WIND CHILL ADVISORY OR EVEN WIND CHILL WARNINGS IF WINDS REMAIN STRONG ENUF. THE SFC HI BUILDS ACROSS THE MIDWEST ON WED AND EVEN WITH SOME SUNSHINE...MAX TEMPS MAY NOT GET OUT OF THE NEGATIVE NUMBERS OVER N-CNTRL WI. THE CORE OF THE SFC HI TO SLIDE E-SE TOWARD THE OHIO RIVER VALLEY BY THU WITH WEAK RIDGING EXTENDED NWWD INTO WI. THE CRUX OF THE ARCTIC AIR IS PROGGED TO BEGIN RETREATING BACK INTO CANADA BY THIS TIME...THUS EXPECT TO SEE TEMPS MAKE A RECOVERY INTO THE TEENS (STILL WELL BELOW NORMAL). BY THE END OF THE NEXT WEEK...THE MEAN FLOW TO HAVE SPLIT OVER THE ERN PACIFIC WITH A RATHER FLAT FLOW ACROSS THE CONUS. THIS PATTERN SHIFT SHOULD ALLOW TEMPS TO MAKE A MOVE AT LEAST CLOSER TO NORMAL WITH MAX TEMPS BOTH FRI AND SAT RANGING FROM AROUND 20 DEGS NORTH TO THE MIDDLE 20S OVER E-CNTRL WI. THE BIGGER PROBLEM TO DEAL WITH WOULD BE PCPN CHCS...STARTING WITH ISEN LIFT ON FRI AND A WEAK NRN STREAM SYSTEM ON SAT. MDLS ALWAYS STRUGGLE INITIALLY WHEN A MAJOR PATTERN CHANGE OCCURS...THUS CONFIDENCE ON EXTENT OF ANY PCPN IS RATHER LOW. HAVE PLACED SMALL POPS IN THE FCST FOR BOTH FRI AND SAT. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1152 AM CST SAT DEC 7 2013 VFR CONDITIONS WILL PREVIAL AS HIGH PRESSURE DRIFTS EASTWARD ACROSS THE FORECAST AREA TODAY AND EARLY TONIGHT. AS THE HIGH PRESSURE SYSTEM PASSES TO THE EAST OF THE FORECAST AREA AFTER MIDNIGHT...WINDS WILL TURN SOUTHEASTERLY WITH INCREASING WARM AIR ADVECTION...LEADING TO GRADUAL INCREASE IN MID-LEVEL CLOUDS TOWARD DAYBREAK. A DEVELOPING STORM SYSTEM OVER THE PLIANS WILL THEN APPROACH THE FORECAST AREA BY LATE SUNDAY MORNING WITH SNOW SHOWERS OR LIGHT SNOW BREAKING OUT IN THE 15Z TO 18Z TIME FRAME OVER CENTRAL WISCONSIN. BY 18Z...COULD SEE MVFR CIGS AND VSBYS IN LIGHT SNOW AT THE CWA AND AUW TAF SITES. LIGHT SNOW AND MVFR CONDITIONS WILL QUICKLY SPREAD EASTWARD ACROSS THE REMAINDER OF THE FORECAST AREA DURING THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>012-018- 019-030-035-036. && SHORT TERM.....TE LONG TERM......KALLAS AVIATION.......ESB
Hazardous weather outlook, Dec 7, 4:26 AM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CST SAT DEC 7 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 426 AM CST SAT DEC 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT CHANCE FOR ACCUMULATING SNOWS ARRIVES SUNDAY MORNING OR EARLY SUNDAY AFTERNOON...AND CONTINUES INTO MONDAY MORNING AS AN AREA OF LOW PRESSURE LIFTS NORTHEAST INTO THE GREAT LAKES. IT APPEARS THAT SEVERAL INCHES OF SNOW ARE LIKELY ACROSS MUCH OF CENTRAL INTO NORTHEAST WISCONSIN. SNOWFALL TOTALS COULD BE HIGHER NEAR LAKE MICHIGAN DUE TO A SOUTHEAST FLOW OFF THE LAKE. IF THE TRACK OF THE SURFACE LOW DOES NOT CHANGE...A WINTER WEATHER ADVISORY WILL BE NEEDED FOR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT ACROSS ALL OF NORTHEAST WISCONSIN. ON MONDAY...GUSTY WEST WINDS MAY CAUSE SOME BLOWING AND DRIFTING OF THE NEW SNOW...ESPECIALLY ACROSS NORTH TO SOUTH ROADS. ANOTHER SURGE OF ARCTIC AIR IS EXPECTED THROUGH THE MID-WEEK PERIOD WITH TEMPERATURES 15 TO 30 DEGREES BELOW NORMAL. THE COMBINATION OF VERY COLD TEMPERATURES AND THE PERSISTENT WEST WINDS WILL GENERATE DANGEROUSLY LOW WIND CHILLS TUESDAY AND WEDNESDAY. SOME MODERATION OF THE ARCTIC AIR IS EXPECTED TOWARD THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-081030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 426 AM CST SAT DEC 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TE/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:23 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 40 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.